# SDR AALA971307

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN OUTBOARD FLANGE RADIUS IN STR 29R, STA 990 TO STA 995.  INSTALLED STR 29R REPAIR PER SRM 53-10-3, FIG 1.  INSTALLED SKIN REPAIR DOUBLER AND TRIPLER PER SRM 53-30-3, FIG 3A.  TST:  43,979 HOURS.  CYCLES, 23,058.  (X)
